Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 1997

On The Subrings Of The Ring Of Analytic Functions And Conformally Equivalence

Ekrem Kadıoğlu, MUSTAFA BAYRAKTAR

Communication Mathematics and Statistics (1997) Cilt 45 · ss. 55–60 · 01.11.1997

Atıf için künye

Kadıoğlu, E., & BAYRAKTAR, M. (1997). On The Subrings Of The Ring Of Analytic Functions And Conformally Equivalence. Communication Mathematics and Statistics (1997), 45, 55–60.

BibTeX
@article{kadioglu1997-72972,
  author = {Kadıoğlu, Ekrem and BAYRAKTAR, MUSTAFA},
  title = {On The Subrings Of The Ring Of Analytic Functions And Conformally Equivalence},
  journal = {Communication Mathematics and Statistics (1997)},
  year = {1997},
  volume = {45},
  pages = {55--60},
  url = {https://akademik.atauni.edu.tr/yayinlar/72972-on-the-subrings-of-the-ring-of-analytic-functions-and-conformally-equivalence}
}